MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS
Model Number 48X18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that the patient underwent revision surgery at 8 years post-operative due to loosening/lysis.Conversion into rsa.

Brand Name
AEQUALIS HUMERAL HEAD
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6197854
Report Number3000931034-2016-00226
Device Sequence Number407542
Product Code KWS
UDI-Device Identifier03700386915543
UDI-Public03700386915543
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K012212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number48X18
Device Catalogue NumberDWB248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date12/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR